... 70mg. I was on 60mg for a month.Yesterday I was fine, but today, I couldnt stop calling people. I had focus, but just felt liek calling everybody, my blood pressure rose to. then around 5pm, aout 10 hours Ive taken this medicatin, I started to feel a little confussed, hungry, heat temp etc. I checke dmy blood pressure atnd it dropped to 12/89, it was at 150/100 2 hours ago. now I feel fine, and i was fine all day yesterday and thi smorning on this dose. was it maybe becuase I didnt eat anything? or is this dose to strong? I dont want t end up in a comma or not sure if I should take it again tomorrow. I feel fine now. So do you think, my body was in over drive and it just sudated? but why would 70 mg a 10mg difference do this on the seond day at the last hour of 10 hours?
Is this normal if my body did this on new dose? Today was my second day on the max dose Vyvanse?
- 30 May 2012 by Anonymous
- 30 May 2012
- vyvanse, attention-deficit hyperactivity disorder (adhd)
Added 30 May 2012:
when i started at 30mg, 50,mg and 60mg,3 months ago,every higher dose, I felt really good for 2 days or so, but very talkitive, then it planes out and by the 3rd day I just feel calm, today though, what was different was, my bloodpressure went to 150/100 then dropped like 3 hours later t 120/89. I felt kind of confussed and weird but it lasted like 5 minutes. I feel fine and focus is still there . was 70mg to much or maybe becuase I didnt eat all day? anybody experience this? I dont want to go in shock or somehting if that was a sign when I home al alone tomorrow. but online it says your bloodpressure would rise and you would breath heavy etc if it is a over dose . mine was opposite. my bloodpressure changes through out the day from 120/89/ 157.100 I am seeing a doctor for this but there trying to see if theres a pattern since I had this problem before the stimulant
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 1 answer
Posted 31 May 2012 • 1 answer
Posted 19 Aug 2015 • 0 answers
Posted 26 Feb 2017 • 1 answer
Posted 27 Apr 2017 • 0 answers